MathSciNet Relay Station
MathSciNet bibliographic data
MR2186036 35Q72 (49J10 74B20 74G65 74R10)
Dal Maso, Gianni; Francfort, Gilles A.; Toader, Rodica Quasistatic crack growth in nonlinear elasticity. Arch. Ration. Mech. Anal. 176 (2005), no. 2, 165–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement